advertisement
Question
Posted by: Momof3 | 2011-02-16

Diabetes &  Vaginal itching -thrush after antibiotics

Hi Cyberdoc
I have diabetes type 2 and I take Glucophage xr -3 tablets a day plus 1 tablet Diamicron, I had an upset tummy on 31 Dec 2010 which lasted almost 2 weeks. It was just water and was given antibiotics with rueitri (like interflora) but I still got thrush from the antibiotics. -That has always happened to me. I seem to be getting the thrush often now .It comes and goes. I had this problem just before i was diagnosed with Diabetes type 2 , 2 yrs ago. I presume my PH is out of wack in the vagina. How do i correct this and get rid of the thrush once &  for all ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Momof3
You may need to use an anti yeast tablet like Sporanox or Diflucan - even 2 or 3 courses to get rid of it. You will need a prescription for this. Also continue taking probiotics and be careful not to wipe back to front when you use the toilet, as the Candida yeast is normally present in the stool of healthy people and you can infect the vagina by wiping the wrong way.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: griet | 2011-02-18

Try using Bulgarian yogurt a few days, after each toilet and before sleeping at night. Just smear it in gently with either fingers or tissues. my GP told me to do this and it really helped!!

Reply to griet
Posted by: griet | 2011-02-18

Reply to griet
Posted by: Momof3 | 2011-02-17

Thanks Cyberdoc. I am 50yrs old (forgot to mention) so you dont think my diabetes has anything to do with the Candida then as my glucose is not all that well controlled? Its all still related to the tummy bug I had in Dec 2010, then ?

Reply to Momof3
Posted by: Cyberdoc | 2011-02-16

Hallo Momof3
You may need to use an anti yeast tablet like Sporanox or Diflucan - even 2 or 3 courses to get rid of it. You will need a prescription for this. Also continue taking probiotics and be careful not to wipe back to front when you use the toilet, as the Candida yeast is normally present in the stool of healthy people and you can infect the vagina by wiping the wrong way.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement